# SDR 05FDEA03644

- Difficulty date: November 4, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 23,703 hours, 15,401 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1090-1110
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LATERAL / LONGITUDINAL  FLOORBEAM HAS SEVERAL CORRODED NUT PLATES AND   SURFACE UNDER  NUT PLATES ,FROM STA. 1090 TO 1110 BL 0 TO RBL 15., REMOVED CORROSION ON LWR. CHORD .090 BEFORE REWORK .040AFTER REWORK OUT OF LIMITS. IAW   SRM 53-10-1. REMOVED CORRODED  NUT PLATES AND CORROSION ON LWR SURFACE OF BL 0 CHORD .090 BEFORE REWORK.050 AFTER REWORK OUT OF LIMITS IAW SRM 53-10-.REMOVED FLOORBEAM IAW SRM 51-30-2 STA 1080-1166. REMOVED SPLICE IAW SRM 51-30-2 REMOVED   ANGLE& STIFFENER STA. 1070 IAW SRM 51-30-2. REMOVED CEILING SUPPORT IAW SRM 51-30-  2.REMOVED SPLICE PLATE STA.1160 IAM SRM 51-30-2. LOCATED & DRILLED NEW LWR. CHORD 51-10-5.INSTALLED ANGLE, STIFFENER LWR. CHORD &  SPLICES  IAW SRM 51-30-  2
